# SDR SWIA201230777

- Difficulty date: May 17, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 15,611 hours, 9,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  COCKPIT FLOORBEAM AT LBL 13 AND FS 274.5 HAS A CRACK ON THE BOTTOM SIDE OF BEAM.  REPAIRED COCKPIT FLOORBEAM AT LBL 13 AND FS 274.5.
